# SDR IPXA12M75006

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: WSP0815511
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RCB ATTACHMENT FITTING NR 4R GOUGED.  REPAIRED NR 4R RCB ATTACHMENT FITTING REF EA 011-5310-01-A4181 REV. I/R.
